# SDR AALA201708079016

- Difficulty date: August 4, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N958UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000164
- Aircraft time: 20,723 hours, 17,326 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 002516
- Condition: Failed
- Location: Cabin
- Part time: 20,472 hours, 16,865 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. EMERGENCY LIGHT POWER UNIT 1 FAILED FUNCTIONAL TEST. REPLACED EMERGENCY POWER SUPPLY UNIT NR 1.
